An application of hyperdifferential operators to holomorphic quantization

Journal Article (Journal Article)

We use a hyperdifferential operator approach to study holomorphic quantization. We explicitly construct the Hilbert space operator which corresponds to a given holomorphic function. We further construct the adjoint and products of such operators and we discuss some special cases of selfadjointness. © 1978 D. Reidel Publishing Company.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I

Published Date

  • November 1, 1978

Published In

Volume / Issue

  • 2 / 6

Start / End Page

  • 459 - 469

Electronic International Standard Serial Number (EISSN)

  • 1573-0530

International Standard Serial Number (ISSN)

  • 0377-9017

Digital Object Identifier (DOI)

  • 10.1007/BF00398498

Citation Source

  • Scopus